MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba SelectSecure MRI SureScan; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

Medtronic Puerto Rico Villalba SelectSecure MRI SureScan; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 383059
Medical Device Problem Codes Over-Sensing (1438); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clinician noted an issue with over-sensing in the patient's defibrillator.  a review of device data indicated what appears to be possible electromagnetic interference source or lead/device connection issue as device was implanted less than a month prior.   the implantable cardioverter defibrillator (icd), right atrial (ra) lead and right ventricular (rv) lead remain in use.  no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Continuation of d10:  693565 lead implanted: (b)(6) 2026 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SelectSecure MRI SureScan
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50483104
Report Number2649622-2026-25479
Device Sequence Number10136382
Product Code NVN
UDI-Device Identifier00763000740252
UDI-Public(01)00763000740252(17)280315(20)01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number383059
Device Catalogue Number383059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDPA2D1 ICD
Patient Age76 YR
Patient SexMale